Quantitative height bounds under splitting conditions (mit P. Fili) - zur Veröffentlichung akzeptiert bei Trans. Amer. Math. Soc. (2018); ([arXiv])


Small totally p-adic algebraic numbers - Int. J. Number Theory 14 (2018), no.10, pp.2687-2697 ([arXiv])


News on Quadratic Polynomials - Schnappschüsse moderner Mathematik aus Oberwolfach no.2 (2017) ([pdf])


Height bounds for algebraic numbers under splitting conditions (mit P. Fili) - Oberwolfach Reports no.21 (2016) ([pdf])


A Note on Extensions of $\mathbb{Q}^{tr}$ - J. Théor. Nombres Bordeaux 28 (2016), no.3, pp.735-742; ([arXiv])


Heights and totally p-adic numbers - Acta Arith. 171 (2015), no.3, pp.277-291; ([arXiv])


Small points and free abelian groups (mit R. Grizzard und P. Habegger) - Int. Math. Res. Not. (2015), no.20, pp.10657-10679; ([arXiv]) 


Heights of points with bounded ramification - Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 14 (2015), no.3, pp.965-981; ([arXiv])


Heights and totally real numbers - Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl. 24 (2013), no.4, pp.471-483; ([arXiv])


A Dynamical Bogomolov Property - preprint (2011); ([arXiv])


Dissertation:

Fields with the Bogomolov Property [PDF] (Betreuer: Prof. Dr. Walter Gubler)


Diplomarbeit:

Die Dichte quadratfreier Werte ganzzahliger Polynome [PDF]